# SDR 2006FA0001007

- Difficulty date: September 8, 2006
- Submitted: October 19, 2006
- Operation: General aviation
- Aircraft: N5760Y
- Make and model: Mooney M20J
- Aircraft serial: 241635
- Engine: Lyc IO360A1A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part serial: 17245
- Condition: Loose
- Location: Fuselage
- Part time: 721 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, FOUND PRECISE FLIGHT SVS V, SN 17245 (T-FITTING) LOOSE IN HOUSING.  IF FITTING PULLED OUR YOU WOULD HAVE COMPLETE VACUUM SYS FAILURE.  (K)
